University of Oulu

Petteri Harjulehto, Peter Hästö, Arttu Karppinen, Local higher integrability of the gradient of a quasiminimizer under generalized Orlicz growth conditions, Nonlinear Analysis, Volume 177, Part B, 2018, Pages 543-552, ISSN 0362-546X, https://doi.org/10.1016/j.na.2017.09.010

Local higher integrability of the gradient of a quasiminimizer under generalized Orlicz growth conditions

Saved in:
Author: Harjulehto, Petteri1; Hästö, Peter1,2; Karppinen, Arttu1
Organizations: 1Department of Mathematics and Statistics, FI-20014 University of Turku, Finland
2Department of Mathematics, FI-90014 University of Oulu, Finland
Format: article
Version: accepted version
Access: embargoed
Persistent link: http://urn.fi/urn:nbn:fi-fe2019052316724
Language: English
Published: Elsevier, 2018
Publish Date: 2020-12-31
Description:

Abstract

We study local quasiminimizers of the Dirichlet energy under generalized growth conditions. Special cases include standard, variable exponent and double phase growths. We show that the gradient of a local quasiminimizer has local higher integrability.

see all

Series: Nonlinear analysis
ISSN: 0362-546X
ISSN-E: 1873-5215
ISSN-L: 0362-546X
Volume: 177
Issue: B
Pages: 543 - 552
DOI: 10.1016/j.na.2017.09.010
OADOI: https://oadoi.org/10.1016/j.na.2017.09.010
Type of Publication: A1 Journal article – refereed
Field of Science: 111 Mathematics
Subjects:
Funding: This research was partially supported by the Magnus Ehrnrooth Foundation.
Copyright information: © 2017 Elsevier Ltd. All rights reserved. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/.
  https://creativecommons.org/licenses/by-nc-nd/4.0/